Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Ultrasound showed bleeding cyst on ovary. Started bleeding between period. Having pain in anus

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi. My body has been acting unusually lately. A couple of months ago I had an XXXXXXX ultrasound that showed a cyst on my right ovary that is bleeding into itself. Since then, I have been having two periods per month, which I am assuming is because of the cyst?

Since yesterday I have been having a very very tender lower right side. When I sit down I have pain in my anus, as well as a Hemmrhoid (sp?). The tenderness and anal pain feel very related.

I am a 35 year old woman, with one child, and had a normal bowel movement yesterday morning. Do you have any ideas or suggestions?
Posted Mon, 6 May 2013 in Women's Health
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

I think you should seek medical attention.

The reason for acute pain in right lower side of abdomen could be :

>Ruptured cyst
>Infection in the area
>Stone disease

You need proper medical examination and other tests like ultrasound, blood counts etc as per your doctor’s advice.

It is better not to ignore this problem.

In mean time:

Take analgesic that you are comfortable with
Drink liquids only
Avoid lifting weight

I hope this helps.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor